CSN Login
Members Online: 7

You are here

Steroids in Chemo and Acne

Dapsterd's picture
Dapsterd
Posts: 291
Joined: Jun 2010

LC family....since I started chemo (carboplatin/taxol) 1x/week, 7 treats so far, more to go...Acne has started on my shoulders and back...pretty bad, however the concurrent radiation is keeping a spot open!!

I hear the steroids in the chemo cocktail is probably responsible?

Anyone know wbout this?

Dave

argos1019
Posts: 11
Joined: Jul 2010

I think the acne is due to the chemo suppressing your immune system. It is allowing little infections to get big. Acne is a little infection. I have been having the worst infected hair follicles under my arms since chemo. I assume when the hair falls out, the follicles will stop getting infected. The only steroids I got with chemo are for nausea.

I can feel a zit coming up on my chin.

Subscribe to Comments for "Steroids in Chemo and Acne"